Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Subgroups of finite soluble groups inducing the same permutation character
HTML articles powered by AMS MathViewer

by Norberto Gavioli PDF
Trans. Amer. Math. Soc. 349 (1997), 2969-2980 Request permission

Abstract:

In this paper there are found necessary and sufficient conditions that a pair of solvable finite groups, say $G$ and $K$, must satisfy for the existence of a solvable finite group $L$ containing two isomorphic copies of $G$ and $H$ inducing the same permutation character. Also a construction of $L$ is given as an iterated wreath product, with respect to their actions on their natural modules, of finite one-dimensional affine groups.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): {20C99, 20D10}
  • Retrieve articles in all journals with MSC (1991): {20C99, 20D10}
Additional Information
  • Norberto Gavioli
  • Affiliation: Dipartimento di Matematica Pura ed Applicata, Università de L’Aquila, via Vetoio, I-67010 Coppito (AQ), Italy
  • Email: gavioli@univaq.it
  • Received by editor(s): October 7, 1994
  • Received by editor(s) in revised form: January 4, 1996
  • Additional Notes: Work partially supported by M.U.R.S.T
  • © Copyright 1997 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 349 (1997), 2969-2980
  • MSC (1991): Primary {20C99, 20D10}
  • DOI: https://doi.org/10.1090/S0002-9947-97-01696-6
  • MathSciNet review: 1370642